# SDR TWAA0009401

- Difficulty date: June 9, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,081 hours, 11,316 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE RT WING T/E BUTE DOOR SUPPORT RAIL, INBOARD RIGHT T/E HAD HOLE PUNCTURED IN IT.  MADE BEAM (P/N 5936844-7), CLIP (5936844-13), CLIP (5936814-15) AND HEAT TREATED AND PAINTED PER DOUGLAS DRAWING 5936844.  MADE CLIP (P/N 5936824-7) PER DRAWING 5936824.  MADE INTERCOSTAL PER SPM 6-70-01 PAGE 2 AND SRM 57-23-3 PAGE 6.  INSTALLED PER DRAWING 5936844 AND 5936824.
